A complement to the theory of equivariant finiteness obstructions

Volume 151 / 1996

Paweł Andrzejewski Fundamenta Mathematicae 151 (1996), 97-106 DOI: 10.4064/fm-151-2-97-106


It is known ([1], [2]) that a construction of equivariant finiteness obstructions leads to a family $w_α^H(X)$ of elements of the groups $K_0(ℤ [π_0(WH(X))_α^*])$. We prove that every family ${w_α^H}$ of elements of the groups $K_0(ℤ [π_0(WH(X))_α^*])$ can be realized as the family of equivariant finiteness obstructions $w^H_α(X)$ of an appropriate finitely dominated G-complex X. As an application of this result we show the natural equivalence of the geometric construction of equivariant finiteness obstruction ([5], [6]) and equivariant generalization of Wall's obstruction ([1], [2]).


  • Paweł Andrzejewski

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image